# SDR CA160302015

- Difficulty date: February 28, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,775 hours
- Engine: Pwc PW150A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Ac Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 50 KTS DUE NR 1 AC GEN FAILURE. RESET UNSUCCESSFUL MAINTENANCE TROUBLESHOOTING AS FOLLOWS: NO.1 AC GEN CHIP DETECTOR INSPECTED, NO METAL FOUND.  NO.1 AC GENERATOR S/N 1152218-00724 REMOVED AND NEW S/N 1152218-00699 INSTALLED IAW AMM 24-21-01-000-801/24-21-01-400-801 WHICH FAILED DURING OPERATIONAL TESTS.  NO.1 AC GEN CHIP DETECTOR SCREEN FOUND FULL OF NON-MAGNETIC DEBRIS AND FINE ALUMINUM WIRE. AT THIS TIME, IT IS UNKNOWN WHICH AC GEN CAUSED THE DEBRIS. SHOP VENDOR TEAR DOWN REPORTS HAVE BEEN REQUESTED.  NO.1 AC GEN S/N 1152218-00699 REMOVED AND S/N 1152218-00659 INSTALLED WITH OPERATIONAL TEST C/O IAW TASK 24& 8722,21& 8722,01& 8722,000& 8722,801/24& 8722,21& 8722,01& 8722,400& 8722,801 & TASK 24-21-00-710-801 WITH NO FAULT FOUND.
